# SDR AALA20121105013

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 44,924 hours, 5,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26C ESCAPE PATH LIGHT INOPERATIVE.  REPAIRED WIRING FOR ROW 26C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
